EconPapers    
Economics at your fingertips  
 

Estimation of finite population mean with known coefficient of variation of an auxiliary character

H.P. Singh and Ritesh Tailor
Additional contact information
H.P. Singh: School of Studies in Statistics Vikram University, Ujjain, India

Statistica, 2005, vol. 65, issue 3, 301-313

Abstract: This paper deals with the problem of estimating population mean Y of the study variate y using information on population mean X and coefficient of variation Cx of an auxiliary character x. We have suggested an estimator for Y and its properties are studied in the context of single sampling. It is shown that the proposed estimator is more efficient than Sisodia and Dwivedi (1981) estimator and Pandey and Dubey (1988) estimator under some realistic conditions. An empirical study is carried out to examine the merits of the constructed estimator over others.

Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (3)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:65:y:2005:i:3:p:301-313

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:65:y:2005:i:3:p:301-313